The Supports of Simple Modules Over Toroidal Algebras
Journal of Lie theory, Tome 9 (1999) no. 2, pp. 361-368
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1999_9_2_a6,
author = {V. Mazorchuk},
title = {The {Supports} of {Simple} {Modules} {Over} {Toroidal} {Algebras}},
journal = {Journal of Lie theory},
pages = {361--368},
year = {1999},
volume = {9},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1999_9_2_a6/}
}
V. Mazorchuk. The Supports of Simple Modules Over Toroidal Algebras. Journal of Lie theory, Tome 9 (1999) no. 2, pp. 361-368. http://geodesic.mathdoc.fr/item/JLT_1999_9_2_a6/